Proceedings of the Japan Academy, Series A, Mathematical Sciences

On Eisenstein series for Siegel modular groups

Nobushige Kurokawa

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 57, Number 1 (1981), 51-55.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195516593

Digital Object Identifier
doi:10.3792/pjaa.57.51

Mathematical Reviews number (MathSciNet)
MR608391

Zentralblatt MATH identifier
0482.10026

Subjects
Primary: 10D20

Citation

Kurokawa, Nobushige. On Eisenstein series for Siegel modular groups. Proc. Japan Acad. Ser. A Math. Sci. 57 (1981), no. 1, 51--55. doi:10.3792/pjaa.57.51. https://projecteuclid.org/euclid.pja/1195516593


Export citation

References

  • [1] H. Klingen: Zum Darstellungssatz fur Siegelsehe Modulformen. Math. Zeit., 102, 30-43 (1967).
  • [2] N. Kurokawa: Examples of eigenvalues of Hecke operators on Siegel cusp forms of degree two. Invent. Math., 49, 149-165 (1978).
  • [3] N. Kurokawa: Congruences between Siegel modular forms of degree two. Proc. Japan Acad., 55A, 417-422 (1979).
  • [4] N. Kurokawa: On Siegel eigenforms. ibid., 57A, 47-50 (1981).
  • [5] R. P. Langlands: On the functional equations satisfied by Eisenstein series. Lect. Notes in Math., vol. 544, Springer-Verlag (1976).
  • [6] H. Maass: Die Primzahlen in der Theorie der Siegelschen Modulfunktionen. Math. Ann., 124, 87-122 (1951).
  • [7] H. Maass: Die Fourierkoeffizienten der Eisensteinreihen zweiten Grades. Dan. Vid. Selsk., 34, nr. 7 (1964).
  • [8] H. Maass: Uber die Fourierkoeffizienten der Eisensteinreihen zweiten Grades. Dan. Vid. Selsk., 38, nr. 14 (1972).
  • [9] S. Raghavan: Modular forms of degree n and representation by quadratic forms. Ann. of Math., 70, 446-477 (1959).
  • [10] R. A. Rankin: An 42-result for the coefficients of cusp forms. Math. Ann., 203, 239-250 (1973).
  • [11] C. L. Siegel: Einfuhrung in die Theorie der Modulfunktionen w-ten Grades. Math. Ann., 116, 617-657 (1939).
  • [12] C. L. Siegel: Uber die Fourierschen Koeffizienten der Eisensteinschen Reihen. Dan. Vid. Selsk., 34, nr. 6 (1964).
  • [13] N. A. Zharkovskaya: The Siegel operator and Hecke operators. Funct. Anal. Appl., 8, 113-120 (1974) (English translation).